MathSciNet Relay Station
MathSciNet bibliographic data
MR1692124 (2000c:34200) 34K20 (34K50 45M10 92D40)
Shaikhet, L. Stability of predator-prey model with aftereffect by stochastic perturbation. Stab. Control Theory Appl. 1 (1998), no. 1, 3–13.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement